# SDR DALA2018040602228

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 36,509 hours, 35,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SPLICE OF THE DOOR FRAME AT THE AFT CARGO BAY, BS 954 AND 994. THE SPLICES WERE REPLACED IAW SRM 53-20-15-2R FIG 201.
